# SDR HEEA079246

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N5736D
- Make and model: Bell 212
- Aircraft serial: 31135
- Aircraft time: 16,165 hours
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Indicator
- Part number: 124043
- Part serial: 8110811
- Condition: Stuck
- Location: Hyd Press Temp
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PRESSURE TEMPERATURE INDICATOR NEEDLE STICKING ON HIGH SIDE. REPLACED WITH SERVICEABLE PART.
